Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Pars facet injections

JaydeFiegenerJJaydeFiegener Posts: 1
edited 10/25/2014 - 4:49 PM in Spinal Injections
21 yr old female multiple chronic pars defects in L5/S1. On 10-22 I received four pars facet injections that were quite painful.
10-23: extreme itching all over, headache, nausea, soreness, fatigue-doctor was contacted about the itching and dismissed this as a slight reaction.
10-24: increased back pain radiAting into the hips. A deep stabbing constant pain with no relief provided from changing positions. Tylenol and ibuprofen were ineffective. Nausea, headache, bloating
10-25: extreme stiffness of the spine, very acute constant pain, unable to sleep or function due to the increased amount of pain. Injection sites are raised and very tender. Nausea but no headache. Unexplained sweating. Shaking but likely due to the amount of pain. This pain is by far much worse than what I was feeling prior to the injections. I am totally infunctionable and constantly nauseous. ice heat and over the counter pain medicine has proved ineffective.
My injections consisted of Lidocane and steroid, which I have never reacted to before.
I need to know if this is normal and what I can do to ease the pain, I am unable to do anything at this level of pain. I do well to take a shower and lie back down before I am in tears again. I have called the ER and they seemed to think there was nothing to worry about. I saw a local PA today and she insisted I go to the orthopedic hospitals ER 2 hours away, but there is no way I could drive that far from the pain. Suggestions or any help anyone can offer is appreciated I am desperate.

You can try ice to ease the pain, and apply it 15 minutes on then off for at least a half hour.......and tylenol or advil may help with the pain.....Increased pain levels are expected post injection, for a few days to a week normally after injections, until the steroids kick in...that being said, if the pain is substantial enough and you are exhibiting other signs of increased symptoms, your best option is to see your doctor or go to the ER for evaluation.
ALWAYS consult your medical provider for increased symptoms and treatment .
Sign In or Register to comment.